Jump to content
BetsyRose

BetsyRose: Withdrawal symptoms

Recommended Posts

BetsyRose
 
I started taking 50 mg Zoloft about 6 weeks ago. I had horrible side effects but it took me a while to realize it - I thought I was just sick! At first I was nauseous and achy and then I had terrible headaches for weeks. I thought I had a sinus infection. Over the 6 weeks it started to get better very slowly but I would still get the headaches. I started tapering to 25mg about a week ago but got impatient after about 3 days and just stopped it altogether. I was fine for a few days, and all of a sudden last night my headache came back like crazy! So last night I took 25mg. Today I’ve had a horrible headache and some nausea/achiness too. Should I continue at 25?
Edited by baroquep

Share this post


Link to post
Altostrata

Welcome, BetsyRose.

 

If I were you, I'd reduce the Zoloft dosage to 10mg because you and Zoloft don't get along. This topic explains how to take a small dose Tips for tapering off Zoloft (sertraline)

 

Please let us know how you're doing.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.